| Catalog Number |
5407200000 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/31/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 9 events were reported for this quarter.Product return status 8 devices were received.1 device investigation type has not yet been determined.Additional information 9 devices were not labeled for single-use.9 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 9 malfunction events in which the device reportedly overheated.- 5 events had the problem identified during a non-clinical procedure.-there was no patient involvement.- 3 events had patient involvement; no patient impact.- 1 event had insufficient information received.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: corrected data: b5, h6, h11.9 previously reported events are included in this follow-up record.Product return status: 9 devices were received.
Event or Problem Description
This report summarizes 9 malfunction events in which the device reportedly overheated.5 events had the problem identified during a non-clinical procedure; there was no patient involvement.3 events had patient involvement; no patient impact.1 event had insufficient information received regarding health impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: h6, h11.9 previously reported events are included in this follow-up record.Product return status: 9 devices were received.
Event or Problem Description